Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

A method for computing the kernel of $ n$-person games


Authors: R. J. Aumann, B. Peleg and P. Rabinowitz
Journal: Math. Comp. 19 (1965), 531-551
MSC: Primary 90.70
DOI: https://doi.org/10.1090/S0025-5718-1965-0198988-7
MathSciNet review: 0198988
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 90.70

Retrieve articles in all journals with MSC: 90.70


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1965-0198988-7
Article copyright: © Copyright 1965 American Mathematical Society